# SDR SWAA030343

- Difficulty date: February 12, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 25,111 hours, 21,764 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Part number: A42006028305
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF LANDING GEAR HANDLE WOULD NOT MOVE PAST MID POSITION.  REMOVED AND REPLACED LANDING GEAR HANDLE LOCK SOLENOID PER MM.
